Title: | Generalized and pseudo-generalized trimmed means for the linear regression with AR(l) error model |
Authors: | Lai, YH Thompson, P Chen, LA 統計學研究所 Institute of Statistics |
Keywords: | generalized estimation;linear regression;trimmed mean |
Issue Date: | 15-Apr-2004 |
Abstract: | We propose a generalized and pseudo-generalized trimmed means for the linear regression with AR(1) errors model. These will play the role of robust-type generalized and pseudo-generalized estimators for this regression model. Their asymptotic distributions are developed. (C) 2003 Elsevier B.V. All rights reserved. |
URI: | http://dx.doi.org/10.1016/j.spl.2003.08.003 http://hdl.handle.net/11536/26875 |
ISSN: | 0167-7152 |
DOI: | 10.1016/j.spl.2003.08.003 |
Journal: | STATISTICS & PROBABILITY LETTERS |
Volume: | 67 |
Issue: | 3 |
Begin Page: | 203 |
End Page: | 211 |
Appears in Collections: | Articles |
Files in This Item:
If it is a zip file, please download the file and unzip it, then open index.html in a browser to view the full text content.